MathSciNet Relay Station
MathSciNet bibliographic data
MR1969826 60K25 (60G55)
Choudhury, Gautam Analysis of the $M\sp X/G/1$ queueing system with vacation times. Sankhyā Ser. B 64 (2002), no. 1, 37–49.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement